RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1967, Volume 3, Pages 3–152 (Mi znsl2189)  

This article is cited in 3 scientific papers (total in 3 papers)

Certain questions of potential theory and function theory for regions with irregular boundaries

Yu. D. Burago, V. G. Maz'ya


Full text: PDF file (3563 kB)
References: PDF file   HTML file

Bibliographic databases:


Citation: Yu. D. Burago, V. G. Maz'ya, “Certain questions of potential theory and function theory for regions with irregular boundaries”, Zap. Nauchn. Sem. LOMI, 3, "Nauka", Leningrad. Otdel., Leningrad, 1967, 3–152

Citation in format AMSBIB
\Bibitem{BurMaz67}
\by Yu.~D.~Burago, V.~G.~Maz'ya
\paper Certain questions of potential theory and function theory for regions with irregular boundaries
\serial Zap. Nauchn. Sem. LOMI
\yr 1967
\vol 3
\pages 3--152
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227447}
\zmath{https://zbmath.org/?q=an:0172.14903}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2189
  • http://mi.mathnet.ru/eng/znsl/v3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Burago, N. N. Kosovskiǐ, “The trace of $BV$-functions on an irregular subset”, St. Petersburg Math. J., 22:2 (2011), 251–266  mathnet  crossref  mathscinet  zmath  isi
    2. S. L. Semenov, “Razreshimost v klassicheskom smysle zadachi Puassona dlya operatora Laplasa na dvumernykh stratifitsirovannykh mnozhestvakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:1 (2012), 38–52  mathnet
    3. St. Petersburg Math. J., 29:1 (2018), 155–164  mathnet  crossref  mathscinet  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:479
    Full text:188
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018